# SDR SWAA2022021011476

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FIXED L/E WING PANEL 621DB HAS FWD CORNERS DISBONDED (MARKED) / R/H LOWER FIXED L/E WING PANEL FWD CORNERS DISBONDED MARKED REPAIRED IAW SRM 57-41-01-2R-1 TABLE 202 AND IAW SRM 51-70-05-2R-10 57517U 4-19-18
